MathSciNet Relay Station
MathSciNet bibliographic data
MR653455 53C12 (57R30 58A30)
Molino, Pierre Géométrie globale des feuilletages riemanniens. (French) [Global geometry of Riemannian foliations] Nederl. Akad. Wetensch. Indag. Math. 44 (1982), no. 1, 45–76.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement